# SDR DALA2020011700359

- Difficulty date: January 14, 2020
- Submitted: January 19, 2020
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 51,449 hours, 22,409 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTED AREA ON LT WING SLAT 3 TRAILING EDGE WEDGE AT STA SS=523.8 UPPER SKIN. CORRECTIVE ACTION: REPAIRED PER SRM 51-70-10-2R-0G PAR 7, 8, 14, 15, 18 AND 20 ON REFERENCE OF SRM 57-43-02-2R-1.
